# SDR HNAA2024100100892

- Difficulty date: August 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 41,647 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E053099 LH OMEGA BEAM SIDEWALL CRACKED AT FR 26.  PERFORMED DOUBLER AND FILLER REPAIR ON LH OMEGA BEAM AT FR26 IAW ETD2024-145-023732 REV "B" AND EO1-53-24-0566
